MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07005717190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum/plasma sample tested with low density lipoproteins-cholesterol gen.3 (ldl3) assay and 1 patient's sample tested with trigylcerides (trigl) assay on a cobas 6000 c501 analyzer.Sample 1 was tested for ldl3 (patient 1): initial result: 54 mg/dl.Rerun result: 137.7 mg/dl.No questionable result was reported outside the laboratory as the result did not match the patient's history.The sample was then repeated and the repeat result was deemed to be correct.Sample 2 was tested for trigl (patient 2): initial result: 366.9 mg/dl.1st repeat result: 265.5 mg/dl.2nd repeat result: 266 mg/dl.
 
Additional Manufacturer Narrative
The ldl3 reagent lot numbers provided were 56497800 and 59539300.The expiration dates were not provided.The trigl reagent lot number and expiration date were not provided.The gear pump pressure was 300 kpa.The investigation is ongoing.
 
Additional Manufacturer Narrative
The medical device problem code was updated.Calibration data was provided for ldl3.Calibration was last performed on (b)(6)-2023 and was acceptable.Qc was acceptable."abnormal aspiration" and "sample short" alarms were observed in the alarm trace data.Instrument check results were acceptable.A hardware check was performed where issues were noted.Various parts were replaced and adjustments were made.Following these actions, the hardware check was acceptable and the customer has had no further issues.A general reagent issue was excluded as calibration and qc were acceptable.As the service actions resolved the issue, the investigation determined the event was due to a hardware/maintenance issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17850833
Report Number1823260-2023-03147
Device Sequence Number14291035
Product Code JJE
UDI-Device Identifier04015630934584
UDI-Public04015630934584
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K012287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07005717190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale